Special offer- Free shipping (Standard Delivery) over £15 for All UK Orders

Benylin 4 Flu Tablets 24 Tablets

Benylin 4 Flu Tablets 24 Tablets

£4.98

Availiblity In Stock

To relieve fever, congestion, body pains, cough the 4 main symptoms of flu
Standard Delivery Standard Delivery
Next Day Delivery Next Day Delivery
Click & Collect Click & Collect
- +
Description

Details

Benylin 4Flu Tablets are for the relief of symptoms associated with colds and flu. The tablets contain paracetamol which is an analgesic. It also contains an antipyretic which means it helps to relieve pain and fever (high temperature). Diphenhydramine is an antihistamine and antitussive which helps to relieve coughing and helps to dry secretions. These tablets help to soothe and treat:

  • Coughing.
  • Fever.
  • Headache.
  • Muscular aches and pains.
  • Congestion.

Dosage

Adults, the elderly and children over 12 years:
Two tablets, up to four times daily, as required.

Do not take more frequently than every four hours.

Children 6 to 12 years:
One tablet, up to four times daily, as required.

Do not take more frequently than every four hours.

Not recommended for children under 6 years.

Ingredients per tablet

Diphenhydramine hydrochloride 12.5 mg, Paracetamol 500mg, Pseudoephedrine hydrochloride 22.5 mg, Pregelatinized maize starch, Povidone, Crospovidone, Stearic acid, Cellulose microcrystalline, Pregelatinised maize starch, Croscarmellose Sodium, Magnesium stearate, Film-coating material, Hypromellose, Macrogol 6000, Talc, Titanium dioxide, Quinoline yellow lake, Sunset yellow E110, Quinoline yellow. 

Reviews